# SDR SWAA991288

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH FWD GALLEY EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BOTH FWD GALLEYS EMERGENCY EXIT LIGHT BATTERY PACKS PER MM.
